# SDR 0400056302

- Difficulty date: January 4, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 62,378 hours, 7,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21ABC - 31ABC.  REPAIRED WIRING.  OPERATIONAL CHECK GOOD.
